# SDR AALA20020638

- Difficulty date: May 12, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(WIRE)  DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT SIGN AT R1 DOOR INOPERATIVE.  REPAIRED GROUND WIRE ON EMERGENCY EXIT SIGN R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
